Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Almost periodic solutions for undamped nonhomogeneous delay-differential equations

Author: George Seifert
Journal: Proc. Amer. Math. Soc. 130 (2002), 2001-2005
MSC (2000): Primary 34K14
Published electronically: November 15, 2001
MathSciNet review: 1896034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We first establish a result giving conditions that certain undamped delay differential equations with almost periodic time dependence have unique almost periodic solutions. Using this result we obtain conditions that a second order scalar nonlinear delay differential equation with almost periodic forcing will have a unique almost periodic solution having saddle-type stability properties. These results use the method of averaging.

References [Enhancements On Off] (What's this?)

  • 1. G. Seifert, On almost periodic solutions for undamped systems with almost periodic forcing, PAMS 31(1) (1972), 104-108. MR 44:2989
  • 2. -, Almost periodic solutions by the method of averaging, Lecture Notes in Mathematics 243, Proceedings of Japan-US Seminar on Ordinary Differential and Functional Equations, 1971, 123-133, Springer-Verlag, Berlin. MR 52:14485
  • 3. J.K. Hale, Theory of Functional Differential Equations, Appl. Math. Sci. 3 (1977), Springer-Verlag, N.Y. MR 58:22904
  • 4. S.N. Chow and J. Mallet-Paret, Integral averaging and bifurcation, J. Diff. Eq. 26 (1977), 112-159. MR 58:7718

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34K14

Retrieve articles in all journals with MSC (2000): 34K14

Additional Information

George Seifert
Affiliation: Department of Mathematics, Iowa State University, Ames, Iowa 50011

Received by editor(s): February 14, 2000
Received by editor(s) in revised form: January 22, 2001
Published electronically: November 15, 2001
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2001 American Mathematical Society